Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 79, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2009, 9:40 PM CDT for 4 counties in Oklahoma. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2009, 9:40 PM CDT (02:40 UTC)
- Expired
- Mar 30, 2009, 10:45 PM CDT
- In force
- 65 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 20 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 9:54 PM CDT | HAIL 1.25 | Broken Arrow, OK | BA EXPRESSWAY AND ELM |
| Mar 30, 10:01 PM CDT | HAIL 0.75 | 2 Ssw Claremore, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 5:18 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1627 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 310240
SVRTSA
OKC111-131-143-145-310345-
/O.NEW.KTSA.SV.W.0079.090331T0240Z-090331T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
940 PM CDT MON MAR 30 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
ROGERS COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1045 PM CDT
* AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPERRY TO TULSA TO 9 MILES SOUTHWEST OF GLENPOOL...
MOVING EAST AT 35 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...JENKS...
GLENPOOL...OWASSO...TULSA...COLLINSVILLE...BIXBY...CATOOSA...BROKEN
ARROW...VERDIGRIS...OOLOGAH...ONETA...CLAREMORE...STONEBLUFF...
TIAWAH...FOYIL...COWETA AND INOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3652 9543 3590 9547 3586 9565 3586 9576
3584 9576 3577 9605 3591 9603 3638 9600
TIME...MOT...LOC 0240Z 257DEG 31KT 3630 9592 3612 9592
3586 9607
$$4 follow-up statements
000
WWUS54 KTSA 310300
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1000 PM CDT MON MAR 30 2009
OKC111-131-143-145-310345-
/O.CON.KTSA.SV.W.0079.000000T0000Z-090331T0345Z/
OKMULGEE OK-WAGONER OK-ROGERS OK-TULSA OK-
1000 PM CDT MON MAR 30 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR TULSA...ROGERS...WESTERN WAGONER AND NORTHEASTERN OKMULGEE
COUNTIES...
AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF CLAREMORE TO CATOOSA TO BIXBY...MOVING
EAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VERDIGRIS...
OOLOGAH...LEONARD...ONETA...CLAREMORE...STONEBLUFF...TIAWAH...
FOYIL...COWETA...INOLA...BUSHYHEAD AND REDBIRD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3652 9543 3590 9547 3586 9565 3586 9576
3584 9576 3577 9605 3591 9603 3615 9582
3642 9582
TIME...MOT...LOC 0300Z 257DEG 31KT 3634 9571 3616 9571
3590 9586
$$000
WWUS54 KTSA 310320
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1020 PM CDT MON MAR 30 2009
OKC111-143-310329-
/O.CAN.KTSA.SV.W.0079.000000T0000Z-090331T0345Z/
OKMULGEE OK-TULSA OK-
1020 PM CDT MON MAR 30 2009
...THE SEVERE THUNDERSTORM WARNING FOR TULSA AND NORTHEASTERN
OKMULGEE COUNTIES IS CANCELLED...
THE LINE OF SEVERE THUNDERSTORMS HAS MOVED EAST OF TULSA AND
NORTHEASTERN OKMULGEE COUNTIES.
LAT...LON 3590 9547 3586 9565 3586 9576 3615 9569
3646 9564 3652 9543
TIME...MOT...LOC 0319Z 257DEG 31KT 3638 9551 3620 9551
3594 9566
$$
OKC131-145-310345-
/O.CON.KTSA.SV.W.0079.000000T0000Z-090331T0345Z/
WAGONER OK-ROGERS OK-
1020 PM CDT MON MAR 30 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR EASTERN ROGERS AND WESTERN WAGONER COUNTIES...
AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FOYIL TO INOLA TO COWETA...MOVING EAST AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FOYIL...INOLA...
BUSHYHEAD AND REDBIRD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3590 9547 3586 9565 3586 9576 3615 9569
3646 9564 3652 9543
TIME...MOT...LOC 0319Z 257DEG 31KT 3638 9551 3620 9551
3594 9566
$$000
WWUS54 KTSA 310331
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1031 PM CDT MON MAR 30 2009
OKC131-145-310345-
/O.CON.KTSA.SV.W.0079.000000T0000Z-090331T0345Z/
WAGONER OK-ROGERS OK-
1031 PM CDT MON MAR 30 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHERN ROGERS AND CENTRAL WAGONER COUNTIES...
AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES NORTH OF INOLA TO 8 MILES NORTHEAST OF INOLA
TO REDBIRD...MOVING EAST AT 35 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3586 9565 3616 9559 3617 9545 3590 9547
TIME...MOT...LOC 0332Z 257DEG 31KT 3640 9538 3622 9538
3596 9553
$$000
WWUS54 KTSA 310342
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CDT MON MAR 30 2009
OKC131-145-310352-
/O.EXP.KTSA.SV.W.0079.000000T0000Z-090331T0345Z/
WAGONER OK-ROGERS OK-
1042 PM CDT MON MAR 30 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROGERS AND CENTRAL
WAGONER COUNTIES EXPIRES AT 1045 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE
THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3586 9565 3616 9559 3617 9545 3590 9547
TIME...MOT...LOC 0342Z 257DEG 31KT 3642 9528 3624 9528
3598 9543
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 9:29 PM CDT, 11 minutes earlier.
Area forecast discussion, Mar 30, 9:29 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 929 PM CDT MON MAR 30 2009 .UPDATE... && .DISCUSSION... HAVE UPDATED FORECAST PRODUCTS ONE MORE TIME THIS EVENING TO ADJUST POP VALUES AND TIMING DURING THE OVERNIGHT HOURS. HAVE ALSO INCREASED WINDS AND GUSTS BEHIND THE FRONT. DECIDED TO LEAVE TEMPERATURES UNTOUCHED. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06
Hazardous weather outlook, Mar 30, 7:01 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 701 PM CDT MON MAR 30 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 700 PM CDT MON MAR 30 2009 ...SEVERE STORMS POSSIBLE TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA INTO WEST CENTRAL ARKANSAS. ONSET...EARLY EVENING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY EVENING. DISCUSSION... THUNDERSTORMS HAVE DEVELOPED IN CONJUNCTION WITH THE FRONT AS EXPECTED THIS EVENING AND ARE CURRENTLY MOVING INTO EASTERN OKLAHOMA. INSTABILITY AND AVAILABLE MOISTURE IS LIMITED... BUT SHEAR IS VERY STRONG. SEVERE THUNDERSTORMS ARE LIKELY... WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT WILL BE MINIMAL... BUT WITH THE AMOUNT OF SHEAR PRESENT... A BRIEF TORNADO WOULD NOT BE OUT OF THE REALM OF POSSIBILITY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... AN ACTIVE WEATHER PATTERN AND THE POTENTIAL FOR SEVERE WEATHER WILL CONTINUE... WITH THE NEXT POTENT UPPER LEVEL SYSTEM AFFECTING THE AREA WEDNESDAY NIGHT AND THURSDAY. YET ANOTHER UPPER LEVEL SYSTEM WILL MOVE ACROSS THE AREA THIS WEEKEND... WITH THUNDERSTORMS POSSIBLE SATURDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 30, 7:07 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
707 PM CDT MON MAR 30 2009
OKZ054-310100-
OSAGE OK-
707 PM CDT MON MAR 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 707 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13
MILES WEST OF APPERSON...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...SHIDLER...BURBANK...
APPERSON...WEBB CITY...PEARSONIA...BIGHEART...FORAKER...HULAH AND
GRAINOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9601 3699 9601 3681 9601 3658 9689
3660 9691 3658 9699 3659 9704 3671 9705
3670 9694 3676 9689 3676 9683 3679 9676
3696 9676 3700 9674
TIME...MOT...LOC 0007Z 251DEG 47KT 3673 9696Special weather statement, Mar 30, 7:29 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
729 PM CDT MON MAR 30 2009
OKZ054-059-310130-
OSAGE OK-PAWNEE OK-
729 PM CDT MON MAR 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN OSAGE AND PAWNEE
AT 730 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17
MILES WEST OF PAWNEE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OSAGE...HOMINY...WYNONA...
FAIRFAX...PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...
BLACKBURN...SKEDEE...CLEVELAND...RALSTON AND WESTPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3653 9701 3654 9696 3657 9689 3672 9636
3618 9626 3617 9683 3625 9683 3625 9691
3625 9692 3633 9692 3635 9703 3651 9704
TIME...MOT...LOC 0030Z 250DEG 32KT 3628 9709Special weather statement, Mar 30, 8:27 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
827 PM CDT MON MAR 30 2009
OKZ054-059-064-310215-
CREEK OK-OSAGE OK-PAWNEE OK-
827 PM CDT MON MAR 30 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE...NORTHWESTERN CREEK AND PAWNEE
AT 827 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF BLACKBURN TO 17 MILES WEST
OF SHAMROCK...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OSAGE...HOMINY...JENNINGS...
TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND...
WESTPORT...DEPEW...SHAMROCK...DRUMRIGHT...OILTON...SILVER CITY AND
MANNFORD.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3646 9669 3654 9611 3580 9647 3578 9663
3616 9663 3616 9681 3617 9683
TIME...MOT...LOC 0127Z 259DEG 32KT 3632 9661 3586 9686Local storm report, Mar 30, 8:58 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT MON MAR 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL HOMINY 36.41N 96.39W
03/30/2009 E0.88 INCH OSAGE OK TRAINED SPOTTER
&&
PBSLocal storm report, Mar 30, 9:00 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT MON MAR 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL SHAMROCK 35.91N 96.58W
03/30/2009 E0.75 INCH CREEK OK CO-OP OBSERVER
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:07 PM CDT | Special Weather Statement | TSA | Osage | 53 min |
| Mar 30, 7:29 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 61 min |
| Mar 30, 8:27 PM CDT | Special Weather Statement | TSA | Pawnee | 48 min |
| Mar 30, 8:32 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 28 min |
| Mar 30, 8:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa, Washington | 52 min |
| Mar 30, 9:51 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 39 min |
| Mar 30, 10:03 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| Mar 30, 10:17 PM CDT | Special Weather Statement | TSA | Mayes | 43 min |
| Mar 30, 10:35 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 25 min |
| Mar 30, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 77 min |
| Mar 30, 10:55 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah | 80 min |
| Mar 30, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 59 min |
| Mar 30, 11:46 PM CDT | Special Weather Statement | TSA | Adair, Haskell, Latimer, LeFlore, Sequoyah | 74 min |
| Mar 30, 11:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 56 min |
| Mar 31, 12:08 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 67 min |
| Mar 31, 12:27 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 78 min |
| Mar 31, 1:01 AM CDT | Special Weather Statement | TSA | LeFlore | 59 min |
| Mar 31, 3:26 PM CDT | Freeze Warning | TSA | Craig, Delaware, Nowata, Ottawa, Washington | 13 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.